Alert archive / California / Gale Warnings in 2012
Gale Warning 12, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Mar 1, 2012, 2:58 AM PST. It took effect at Mar 1, 2012, 9:00 AM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 2:58 AM PST (10:58 UTC)
- In effect from
- Mar 1, 2012, 9:00 AM PST
- Expired
- Mar 2, 2012, 3:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
400 WHUS76 KLOX 011058 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 258 AM PST THU MAR 1 2012 PZZ670-011900- /O.CAN.KLOX.SW.Y.0008.000000T0000Z-120302T2300Z/ /O.EXB.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 258 AM PST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS TODAY WITH GUSTS TO 30 KNOTS. WINDS WILL BEGIN TO DECREASE EARLY FRIDAY MORNING. * SEAS...NORTHWEST SWELL 9 TO 12 FEET AT 15 SECONDS WILL BUILD TO 11 TO 14 FEET TODAY AND TONIGHT. THE SEAS WILL BEGIN TO DIMINISH ON FRIDAY AND WILL SUBSIDE BELOW 10 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-011900- /O.CON.KLOX.SC.Y.0030.000000T0000Z-120301T1700Z/ /O.UPG.KLOX.GL.A.0008.120301T1700Z-120302T1100Z/ /O.NEW.KLOX.GL.W.0012.120301T1700Z-120302T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 258 AM PST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST WINDS WILL STRENGTHEN THIS MORNING TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. THE STRONG GUSTS WILL INCREASE IN AREAL COVERAGE FROM THIS MORNING THROUGH THIS AFTERNOON...AND WILL PERSIST THROUGH LATE TONIGHT. NW WINDS 15 TO 25 KNOTS ARE EXPECTED FRIDAY MORNING WITH LOCAL GUSTS TO 35 KNOTS NW OF SAN NICOLAS ISLAND...BEFORE SUBSIDING TO 10 TO 20 KNOTS FRIDAY AFTERNOON. * SEAS...A BUILDING NORTHWEST SWELL WILL COMBINE WITH SHORT PERIOD WIND DRIVEN SEAS TODAY...WITH COMBINED SEAS RISING TO 11 TO 15 FEET. THE LARGE SHORT PERIOD SEAS WILL PRODUCE A HAZARDOUS SEA STATE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-011900- /O.UPG.KLOX.GL.A.0008.120301T1700Z-120302T0500Z/ /O.NEW.KLOX.GL.W.0012.120301T1700Z-120302T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 258 AM PST THU MAR 1 2012 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. THE STRONGEST WINDS WILL BE IN THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. THE MOST FREQUENT STRONG GUSTS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. * SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO AROUND 6 TO 8 FEET...AND WILL COMBINE WITH STEEP WIND DRIVEN SEAS. THE STEEP CHOPPY WAVES WILL PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-011900- /O.UPG.KLOX.GL.A.0008.120301T2300Z-120302T0500Z/ /O.NEW.KLOX.GL.W.0012.120301T2300Z-120302T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 258 AM PST THU MAR 1 2012 ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE WESTERN PORTION...ABOUT 10 NM FROM SHORE...AND THEY WILL PERSIST THROUGH THIS EVENING. * SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO 4 TO 6 FEET TODAY...AND TO 6 TO 8 FEET TONIGHT. THE STEEP CHOPPY WAVES WILL PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
4 follow-up statements
256 WHUS76 KLOX 011703 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 903 AM PST THU MAR 1 2012 PZZ673-676-012330- /O.EXP.KLOX.SC.Y.0030.000000T0000Z-120301T1700Z/ /O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 903 AM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS WILL STRENGTHEN THIS MORNING TO 20 TO 30 KNOTS WITH GUSTS 35 TO 40 KNOTS. THE STRONG GUSTS WILL INCREASE IN AREAL COVERAGE FROM THIS MORNING THROUGH THIS AFTERNOON...AND WILL PERSIST THROUGH LATE TONIGHT. NW WINDS 15 TO 25 KNOTS ARE EXPECTED FRIDAY MORNING WITH LOCAL GUSTS TO 35 KNOTS NW OF SAN NICOLAS ISLAND...BEFORE SUBSIDING TO 10 TO 20 KNOTS FRIDAY AFTERNOON. * SEAS...A BUILDING NORTHWEST SWELL WILL COMBINE WITH SHORT PERIOD WIND DRIVEN SEAS TODAY...WITH COMBINED SEAS RISING TO 11 TO 15 FEET. THE LARGE SHORT PERIOD SEAS WILL PRODUCE A HAZARDOUS SEA STATE THROUGH FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-012330- /O.CON.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 903 AM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS. THE STRONGEST WINDS WILL BE IN THE WESTERN PORTION OF THE SANTA BARBARA CHANNEL. THE MOST FREQUENT STRONG GUSTS ARE EXPECTED LATE THIS AFTERNOON AND EVENING. * SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO AROUND 6 TO 8 FEET...AND WILL COMBINE WITH STEEP WIND DRIVEN SEAS. THE STEEP CHOPPY WAVES WILL PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-012330- /O.CON.KLOX.GL.W.0012.120301T2300Z-120302T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 903 AM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THIS AFTERNOON. THE STRONGEST WINDS WILL BE OVER THE WESTERN PORTION...ABOUT 10 NM FROM SHORE...AND THEY WILL PERSIST THROUGH THIS EVENING. * SEAS...NORTHWEST TO WEST SWELL WILL BUILD TO 4 TO 6 FEET TODAY...AND TO 6 TO 8 FEET TONIGHT. THE STEEP SWELLS WILL PRODUCE A HAZARDOUS SEA STATE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-012330- /O.CON.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 903 AM PST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST INCREASING TO 15 TO 25 KNOTS TODAY WITH GUSTS TO 30 KNOTS. WINDS WILL BEGIN TO DECREASE EARLY FRIDAY MORNING. * SEAS...NORTHWEST SWELL 9 TO 12 FEET AT 15 SECONDS WILL BUILD TO 11 TO 14 FEET TODAY AND TONIGHT. THE SEAS WILL BEGIN TO DIMINISH ON FRIDAY AND WILL SUBSIDE BELOW 10 FEET FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
448 WHUS76 KLOX 012223 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 223 PM PST THU MAR 1 2012 PZZ673-676-020530- /O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 223 PM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT WILL PREVAIL TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FRIDAY. * SEAS...STEEP AND HAZARDOUS SEAS 12 TO 15 FEET TONIGHT WILL SUBSIDE TO 8 TO 11 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-020500- /O.CON.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 223 PM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT WILL PREVAIL THIS EVENING. THE STRONGEST WINDS WILL OCCUR IN THE WEST PORTION. THE GALE WILL SUBSIDE LATER THIS EVENING AND SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TO EXIST THEREAFTER THROUGH EARLY FRIDAY MORNING. * SEAS...STEEP AND HAZARDOUS SEAS 7 TO 10 FEET WILL SUBSIDE TO 5 TO 7 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-020500- /O.CON.KLOX.GL.W.0012.120301T2300Z-120302T0500Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 223 PM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...NORTHWEST WINDS 20 TO 25 KT WITH FREQUENT GUSTS TO 35 KT IN THE WEST PORTION WILL PREVAIL THROUGH THE EVENING. THE GALE WILL SUBSIDE LATER THIS EVENING AND SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TO EXIST THEREAFTER THROUGH EARLY FRIDAY MORNING. * SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 FEET WILL PERSIST TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-020530- /O.CON.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 223 PM PST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL PREVAIL TONIGHT. * SEAS...STEEP AND HAZARDOUS SEAS 11 TO 14 KT WILL SUBSIDE TO 9 TO 10 FEET FRIDAY. SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS SEAS WILL LIKELY PERSIST THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
669 WHUS76 KLOX 020504 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 PM PST THU MAR 1 2012 PZZ650-021100- /O.EXP.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/ /O.NEW.KLOX.GL.W.0013.120302T0504Z-120302T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 904 PM PST THU MAR 1 2012 ...GALE WARNING IN EFFECT UNTIL 3 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH FREQUENT GUSTS TO 35 KT WILL PREVAIL OVERNIGHT BEFORE DIMINISHING LATE. * SEAS...STEEP AND HAZARDOUS SEAS 7 TO 9 FEET WILL SUBSIDE TO 5 TO 7 FEET FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-021100- /O.EXP.KLOX.GL.W.0012.000000T0000Z-120302T0500Z/ /O.EXA.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 904 PM PST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST FRIDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST FRIDAY. * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL PREVAIL TONIGHT. * SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 KT WILL PREVAIL OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-021100- /O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 904 PM PST THU MAR 1 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 20 TO 30 KT WITH FREQUENT GUSTS TO 35 KT WILL PREVAIL TONIGHT. SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY FRIDAY. * SEAS...STEEP AND HAZARDOUS SEAS 12 TO 15 FEET TONIGHT WILL SUBSIDE TO 8 TO 11 FEET FRIDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-021100- /O.CON.KLOX.SC.Y.0030.000000T0000Z-120302T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 904 PM PST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY... * WINDS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL PREVAIL TONIGHT. * SEAS...STEEP AND HAZARDOUS SEAS 11 TO 14 KT WILL SUBSIDE TO 9 TO 10 FEET FRIDAY. SMALL CRAFT ADVISORY CONDITIONS FOR HAZARDOUS SEAS WILL LIKELY PERSIST THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
381 WHUS76 KLOX 021030 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 AM PST FRI MAR 2 2012 PZZ650-021800- /O.CAN.KLOX.GL.W.0013.000000T0000Z-120302T1100Z/ /O.EXB.KLOX.SC.Y.0030.000000T0000Z-120302T1800Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 230 AM PST FRI MAR 2 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM PST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL SHIFT TO NORTHEAST AND DIMINISH THIS AFTERNOON...EXCEPT SOUTH OF VENTURA GUSTS TO 25 KNOTS WILL AFFECT THE WATERS NEAR THE BEACHES AND OFFSHORE TOWARD SANTA CRUZ ISLAND. * SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 FEET WILL SUBSIDE TO 4 TO 6 FEET IN THE AFTERNOON. CHOPPY CONDITIONS WILL PERSIST IN AREAS OF GUSTY OFFSHORE FLOW. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-676-021900- /O.CON.KLOX.GL.W.0012.000000T0000Z-120302T1100Z/ /O.EXB.KLOX.SC.Y.0030.120302T1100Z-120302T2300Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 230 AM PST FRI MAR 2 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE THROUGH THIS AFTERNOON. LOCAL GUSTS TO 35 KNOTS WILL BE POSSIBLE NEAR POINT CONCEPTION AND NORTHWEST OF SAN NICOLAS ISLAND IN THE MORNING. * SEAS...STEEP AND HAZARDOUS SEAS 11 TO 13 FEET WILL SUBSIDE TO 8 TO 11 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-021900- /O.EXT.KLOX.SC.Y.0030.000000T0000Z-120302T2300Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 230 AM PST FRI MAR 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...NORTHWEST WINDS 15 TO 25 KNOTS WILL SUBSIDE TO 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS IN THE AFTERNOON. * SEAS...STEEP AND HAZARDOUS SEAS 10 TO 10 FEET WILL SUBSIDE TO 8 TO 11 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ655-021900- /O.EXT.KLOX.SC.Y.0030.000000T0000Z-120302T2300Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 230 AM PST FRI MAR 2 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... * WINDS...N WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL SHIFT TO THE NORTHEAST DURING THE MORNING AND INCREASE TO 15 TO 25 KNOTS. THE STRONGEST WINDS WILL AFFECT THE WATERS FROM POINT MUGU TO MALIBU AND OFFSHORE. * SEAS...STEEP AND HAZARDOUS SEAS 6 TO 8 KNOTS WILL SUBSIDE TO 3 TO 5 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/LOSANGELES (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Feb 29, 9:10 PM PST, 5 hours 48 minutes earlier.
Area forecast discussion, Feb 29, 9:10 PM PST, 5 hours 48 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 910 PM PST WED FEB 29 2012 .SYNOPSIS... BREEZY WINDS AND COOL TEMPERATURES WILL LAST INTO THURSDAY. A HIGH PRESSURE SYSTEM AND OFFSHORE WINDS WILL WARM TEMPERATURES BEGINNING FRIDAY AND INCREASE OVER THE WEEKEND TO ABOVE SEASONAL NORMALS. AS THE HIGH WEAKENS ON MONDAY AND THE ONSHORE BREEZES RETURN... TEMPERATURES WILL COOL TO AROUND NORMAL. && .SHORT TERM (TONIGHT-SAT)...A DISSIPATING COLD FRONT WAS BRINGING VARYING AMOUNTS OF CLOUDS AND A FEW SHOWERS TO THE AREA THIS EVENING...WITH MOST SHOWER ACTIVITY OVER PORTIONS OF SLO/SBA COUNTIES. ANY LEFTOVER SHOWER ACTIVITY SHOULD DISSIPATE OVERNIGHT EXCEPT LINGERING RAIN AND SNOW SHOWERS ON THE N MTN SLOPES CAN BE EXPECTED. PARTLY TO MOSTLY CLOUDY SKIES CAN ALSO BE EXPECTED OVERNIGHT ALTHO WITH WINDS TURNING MORE NW TO N...THE COASTAL PLAIN AND ADJACENT VALLEYS SHOULD HAVE CLEAR TO PARTLY CLOUDY SKIES FOR THE MOST PART BY SUNRISE. GUSTY NW TO N WINDS WILL BE POSSIBLE OVER THE MTNS LATER TONIGHT...WITH WINDS APPROACHING ADVISORY LEVELS ALONG THE INTERSTATE-5 CORRIDOR...AND POSSIBLY THRU THE PASSES AND CANYONS OF THE SANTA YNEZ RANGE. A BROAD UPPER LEVEL TROF OVER CA WILL SLOWLY MOVE E THRU THU...WITH UPPER LEVEL RIDGING BUILDING OFF THE COAST THU NIGHT AND FRI. UPPER LEVEL RIDGING WILL THEN BUILD INTO THE REGION FRI NIGHT AND SAT. THERE MAY BE A FEW LINGERING RAIN AND SNOW SHOWERS ON THE N MTN SLOPES THU MORNING...WITH THE CHANCE OF RAIN AND SNOW SHOWERS IN THE SAME AREA THU NIGHT...OTHERWISE DRY WEATHER CAN BE EXPECTED ACROSS SWRN CA THU THRU SAT. STRONG AND GUSTY W TO N WINDS ABOVE ADVISORY LEVELS ARE FORECAST FOR THE L.A./VTU MTNS AND ANTELOPE VALLEY ON THU...WHERE WIND ADVISORIES ARE IN PLACE FROM LATER THU MORNING TO EARLY THU EVENING. EVEN STRONGER N TO NE WINDS UP TO WARNING LEVELS ARE POSSIBLE FOR THE L.A./VTU MTNS THU NIGHT INTO FRI AS WELL... WHERE HIGH WIND WATCHES ARE IN EFFECT. PLEASE SEE THE LATEST NON-PRECIPITATION WEATHER MESSAGE (LAXNPWLOX) FOR FURTHER DETAILS ON THE WIND ADVISORIES AND HIGH WIND WATCH. GUSTY NE CANYON WINDS OVER ADVISORY LEVELS WILL ALSO BE POSSIBLE FOR THE COAST AND VALLEYS OF VTU/L.A. COUNTIES LATER THU NIGHT INTO FRI MORNING. OFFSHORE FLOW WITH GUSTY CANYON WINDS SHOULD LINGER FRI NIGHT INTO SAT MORNING AS WELL. MOSTLY CLOUDY SKIES CAN BE EXPECTED IN THE MTNS ESPECIALLY ON THE N SLOPES THU INTO THU EVENING...AND OVER PORTIONS OF SLO/SBA COUNTIES INTO THU NIGHT. PARTLY CLOUDY CONDITIONS ARE EXPECTED FOR THE MOST PART ELSEWHERE THU INTO THU NIGHT. MOSTLY CLEAR SKIES CAN BE EXPECTED IN ALL AREAS FRI THRU SAT AS MUCH DRIER AIR FILTERS INTO THE REGION. TEMPS ACROSS THE REGION WILL REMAIN SEVERAL DEGREES BELOW NORMAL ON THU...THEN WARM TO NEAR NORMAL FOR FRI...AND SEVERAL DEGREES ABOVE NORMAL FOR SAT WITH MANY AREAS REACHING INTO THE 70S. THE WARMEST VALLEYS ON SAT SHOULD REACH NEAR 80 DEG IN SOME AREAS. ***FROM PREVIOUS DISCUSSION*** .LONG TERM (SUN-WED)...WARMING TREND TO CONTINUE SUNDAY AS HIGH PRESSURE STRENGTHENS ALOFT. GRADIENTS CONTINUE TO WEAKEN THOUGH SO LESS WIND EXPECTED. A COOLING TREND SET TO BEGIN MONDAY AS THE HIGH WEAKENS AND ONSHORE FLOW STARTS TO RETURN. ON TUESDAY NIGHT THE GFS AND ECMWF SHOW A SYSTEM DROPPING THROUGH THE INTERMOUNTAIN WEST WITH THE ECMWF MUCH SHARPER AND COLDER. TOO INSIDE AND DRY FOR PRECIP THIS FAR WEST, BUT IT COULD BE A SETUP FOR A DECENT OFFSHORE EVENT FOR THE MIDDLE OF NEXT WEEK. MODELS CONTINUE TO BE COMPLETELY OUT OF PHASE AT THE END OF NEXT WEEK WITH THE GFS SHOWING A DECENT TROF ALONG THE WEST WHILE THE ECMWF HAS A PRETTY SIZABLE RIDGE ALONG THE SAME LONGITUDE. && .AVIATION...01/0005Z...MODERATE TO HI CONFIDENCE IN THE CURRENT TAF PACKAGE. A WEAK COLD FRONT WILL BRING VFR TO MVFR CIGS TO THE COAST AND VALLEY AIRFIELDS THIS EVENING...WITH LINGERING LOW LEVEL MOISTURE EXPECTED TO KEEP MAINLY VFR CIGS OVER THE AREA TONIGHT INTO THU MORNING. A FEW SHOWERS WILL ALSO BE POSSIBLE THROUGH EARLY THIS EVENING AROUND KPRB...KSBP...KSMX AND KSBA. THERE IS SOME UNCERTAINTY FOR THE CIG HEIGHTS AT KLAX...KLGB...KBUR AND KVNY AS THERE IS A 20-30 PERCENT CHANCE MVFR CIGS COULD AFFECT THE AIRFIELDS AT TIMES THRU THIS EVENING. VFR CONDITIONS WILL PREVAIL AT MOST OF THE AIRFIELDS THU AFTERNOON. GUSTY W TO NW WINDS WILL AFFECT MOST AIRFIELDS THROUGH EARLY THIS EVENING. STRONG AND GUSTY W WINDS ARE EXPECTED AT KWJF AND KPMD BY THU AFTERNOON ALONG WITH THE POSSIBILITY OF IFR VSBYS AT TIMES DUE TO BLOWING DUST. KLAX...GENERALLY HI CONFIDENCE IN THE CURRENT TAF. VFR CIGS ARE EXPECTED TO PREVAIL THROUGH MID MORNING THU ALTHO THERE IS A 20-30 PERCENT CHANCE MVFR CIGS COULD OCCUR FROM TIME TO TIME. GUSTY W WINDS WILL AFFECT THE AIRFIELD THRU EARLY THIS EVENING AND AGAIN THU AFTERNOON. KBUR...GENERALLY HI CONFIDENCE IN THE CURRENT TAF. VFR CIGS ARE EXPECTED TO PREVAIL THROUGH LATE THU MORNING ALTHO THERE IS A 20-30 PERCENT CHANCE MVFR CIGS COULD OCCUR FROM TIME TO TIME. GUSTY NW WINDS ARE EXPECTED AT THE AIRFIELD THU AFTERNOON. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). GALE WATCH (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...SIRARD/WOFFORD AVIATION...SIRARD SYNOPSIS...B WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 29, 2:22 PM PST, 12 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 222 PM PST WED FEB 29 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-011400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 222 PM PST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT GUSTY WINDS WILL CONTINUE ACROSS THE ANTELOPE VALLEY THROUGH THIS EVENING. INCREASING NORTHWEST SWELLS WILL BRING HIGH SURF TO CENTRAL COAST BEACHES LATER TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS THE COASTAL WATERS NORTH OF PT CONCEPTION...THE MOUNTAINS...AND ANTELOPE VALLEY THURSDAY INTO THURSDAY NIGHT. A SANTA ANA WIND EVENT WILL BRING GUSTY NORTHEAST WINDS TO THE LOS ANGELES AND VENTURA COUNTY COAST...VALLEY...AND MOUNTAIN AREAS FRIDAY AND SATURDAY. HIGH SURF WILL CONTINUE ALONG THE CENTRAL COAST THROUGH FRIDAY. * HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WOFFORD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:41 AM PST | High Wind Warning | LOX | 32 hr | |
| Mar 1, 3:41 AM PST | Wind Advisory | LOX | 56 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.